An abstract L2 Fourier restriction theorem

Research output: Contribution to journalArticlepeer-review

Abstract

An L2 Fourier restriction argument of Bak and Seeger is abstracted to the setting of locally compact abelian groups. This is used to prove new restriction estimates for varieties lying in modules over local fields or rings of integers Z/NZ.
Original languageEnglish
Pages (from-to)75-100
Number of pages11
JournalMathematical research letters
Volume26
Issue number1
DOIs
Publication statusPublished - 7 Jun 2019

Fingerprint Dive into the research topics of 'An abstract L2 Fourier restriction theorem'. Together they form a unique fingerprint.

Cite this